Go to navigation Go to content
Toll-Free: (888) 606-5297
Phone: (859) 578-4444
Schachter, Hendy & Johnson, Attorneys At Law

Yaz Can Lead to Irregular Heartbeat

Comments (0)
All women should be able to take their birth control free from worries about adverse reactions to the contraceptive. However, that is not always the case. If you or someone you know takes Yaz birth control, you should be aware of serious potential side effects.

Studies have shown that women taking Yaz birth control may suffer a condition, known as heart arrhythmia, which is commonly referred as irregular heartbeat.

MayoClinic.com defines heart arrhythmia as a condition that “occurs when the electrical impulses in your heart that coordinates your heartbeats don’t function properly, causing your heart to beat too fast, too slow or irregularly.”

So, what does that mean? It means that it can lead to serious heart problems and even death. If you are taking Yaz birth control and are experiencing symptoms such as shortness of breath, weakness, wheezing, lightheadedness, fainting, chest pain, premature heartbeats or rapid, erratic heartbeats, you may be suffering side effects from the contraceptive.

If you or someone you know has suffered from heart arrhythmia, or another condition, and are taking one of these contraceptives, you should contact an experienced Northern Kentucky injury attorney at the law firm of Schachter, Hendy & Johnson at (859) 578-4444 or (888) 606-5297.
Be the first to comment!

Post a Comment

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.

Live Chat